Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Bloated or puffy feeling

I have a bloated or puffy feeling 24/7...
I am on 90 mg baclofen a day
1800 Gralise a day
60 mg. of oxycotin
60 mg predisone a day
Anyone else with similar effects
Also I feel heavy
I'm 5 11. 200. Pounds


  • Mike, I felt this way when I was taking 800 mg ibuprofen 3 times a day. It caused terrible stomach pain and bloating, and really didn't help my pain anyway. I also felt/feel heavy, but that's most likely due to gaining 10 pounds since my neck pain began! I blame it on the gabapentin and can't wait to be off of it. Until then it's a necessary evil.
  • dilaurodilauro ConnecticutPosts: 9,859
    There is no one here who can give you the medical answer. We are not medical professionals or trained as such.
    You need to ask those questions to your doctor.

    Any answer you get here will be based solely on personal experiences. I think you owe it to yourself to get more formal answers, especially since this is disturbing to you.
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • but as we keep telling you, you need to discuss these issues with medications and symptoms with your doctor. They write the prescriptions for them and you need to keep them apprised of any side effects or complications or increased symptoms.
Sign In or Register to comment.